# SDR SRAA970911

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4299
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Control Valve
- Part number: 234103
- Condition: Leaking
- Location: Lt Brake Syst
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL WHILE SETTING PARKING BRAKE CREW HEARD A CLICK AND NOTICED CLOUD AND HYDRAULIC ODOR COMING FROM THROTTLE QUANRANT.  INSPECTED AIRCRAFT AND FOUND HYDRAULIC FLUID DRIPPING FROM KIDNEY PANEL, AND EMERGENCY RESERVOIR WENT EMPTY. FURTHER INSPECTION FOUND LEAK COMING FROM LEFT HAND DUAL BRAKE CONTROL VALVE IAW LMM CH 32-2, OPS CHECKED AND LEAK CHECKED GOOD.
